# SDR CA110105001

- Difficulty date: December 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 28,323 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: 3029567
- Condition: Worn
- Location: Starter
- Part time: 372 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE COMPLETED A SCHEDULED STARTER GENERATOR SPLINE WEAR INSPECTION AND FOUND THE STARTER DRIVE GEAR ON THE ENGINE WORN TO LIMITS, GEAR REPLACE AND ENGINE RETURNED TO SERVICE.
